Quick Links: Skip to main page content
Skip to Search
Skip to Topics Menu
Skip to Common Links
U.S. Food & Drug Administration
Follow FDA
En Español
Search FDA
Home
Food
Drugs
Medical Devices
Radiation-Emitting Products
Vaccines, Blood & Biologics
Animal & Veterinary
Cosmetics
Tobacco Products
MAUDE Adverse Event Report: SMITHS MEDICAL ASD, INC. CADD
FDA Home
Medical Devices
Databases
510(k)
DeNovo
Registration & Listing
Adverse Events
Recalls
PMA
HDE
Classification
Standards
CFR Title 21
Radiation-Emitting Products
X-Ray Assembler
Medsun Reports
CLIA
TPLC
SMITHS MEDICAL ASD, INC. CADD
Model Number
21-7045-24
Medical Device Problem Code
Fluid/Blood Leak (1250)
Health Effect - Clinical Code
No Information (3190)
Date of Event
03/17/2020
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that during the use of the cadd extension set, the medication leaked.There were no adverse events reported.
New Search
Submit an Adverse Event Report
Brand Name
CADD
Manufacturer
(Section D)
SMITHS MEDICAL ASD, INC.
6000 nathan lane north
minneapolis MN 55442
MDR Report Key
10128137
Report Number
3012307300-2020-05629
Device Sequence Number
13976639
Product Code
FPA
UDI-Device Identifier
10610586020292
UDI-Public
10610586020292
Combination Product (Y/N)
N
PMA/510(K) Number
K942046
Number of Events Summarized
1
Summary Report (Y/N)
N
Reporter Type
Manufacturer
Report Source
distributor,foreign
Initial Reporter Occupation
Other
Type of Report
Initial
Report Date
(Section B)
06/08/2020
1
Device was Involved in the Event
1
Patient was Involved in the Event
Is this an Adverse Event Report?
No
Is this a Product Problem Report?
Yes
Operator of Device
Health Professional
Device Expiration Date
07/19/2023
Device Model Number
21-7045-24
Device Lot Number
3675044
Was Device Available for Evaluation?
No
Was the Report Sent to FDA?
No
Type of Report(Section G)
Thirty-Day
Initial Date Received by Manufacturer
03/17/2020
Initial Report FDA Received Date
06/08/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number
1